# SDR AALA201810086008

- Difficulty date: September 21, 2018
- Submitted: October 8, 2018
- Operation: Air carrier
- Aircraft: N953AN
- Make and model: Boeing 737823
- Aircraft serial: 29539
- Aircraft time: 52,983 hours, 21,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Bs 788-809
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND AFT CARGO DOOR CUTOUT LOWER CORNER SCUFF PLATE BETWEEN BS 788 TO  809,  STRINGER 22R TO STRINGER 26R. INSTALLED A REPAIR DOUBLER IAW EA 285202.
